About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (16)

Sun, Jan 13 3:22pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@jakedduck1
Thank you for being sympathetic. I'm going to open one capsule and take a look at what is inside. You are the 2nd person who recommended this. Stay tuned…

Sun, Jan 13 2:58pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@nancy54
I only have 75 mg extended release capsules. I wish I could cut them in half, but I've always been told not to break open meds that are time released. Today is my 12th day at the lower dosage. My head is splitting, and I'm nauseous. I want to throw the rest in the garbage! But I will take it for at least a few more days.

Sun, Jan 13 1:04am · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@dickygray
I went into hibernation back in August, due to depression. My husband passed away. At that time it had begun raining here, and the sun didn't shine for months. Now it's winter here, which brings gloomy cloudy dark days. On the occasional days when the sun shines, I actually feel happy with a bit of energy.
Please have your vitamin D level checked before you give up! A simple OTC supplement might change everything. Stress also depletes our Vit D, and traveling must be stressful! Even fun can be stressful on your body. I take a generic brand Vit D3 1000 mg per day. I think it is helping, but I'm so "off" right now, I don't know whether my symptoms are caused by taking the effexor, or from tapering off! The side effects are identical. I want this poison out of my brain! I'm also going to read up on detoxing with juicing. That should help get it out of my system. @dickygray hang in there! We can do this, right?

Sun, Jan 13 12:12am · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@jakedduck1
Smooth answer. LOL.
Your explanation makes sense to me. BUT…
I'm currently on (1) 75 mg ER capsule /day. I've been taking that dose for 10 days. (I talked to pharmacist b4 decreasing.) For about 3 months prior to that, I was taking (2) 75 mg ER caps. = 150 mg/day.
Since I have severed my relationship with the doc, because of his nurse, I do not have an Rx for anything other than the 75 mg extended release capsules.
Your reasoning for not taking 1 cap of 75 mg every other day makes sense. I won't do that. Thanks.
We have a Nurse Practitioner in our little town. I will go see her on Monday. She will probably help me finish tapering off.
Thanks for talking me through this @jakedduck1 .
Best wishes for your health!
Bright Cloud

Sat, Jan 12 11:29pm · Bowel wall thickening in Autoimmune Diseases

Bowel wall thickening is one symptom of Crohn's disease. Ovarian cysts are also common with Crohn's. I'm not a medical professional. I've had Crohn's since 1973. My daughter also has Crohn's. The only way to properly diagnosis Crohn's is by biopsy.

Sat, Jan 12 9:51pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@jakedduck1 @sandij
The doc started me at 75 mg/day for 10 days, then doubled that dosage. I didn't count grains when starting. I know there are withdrawal symptoms, and as long as I can recognize them, I'm not expecting to be withdrawal symptom free. I just don't want to drop over dead from stopping this med.
It seems to me that the longer I stretch out the taper, that keeps the chemical in my system longer, and might intensify the withdrawals. What do you think of my reasoning?
With my shakiness, I don't think I could take a capsule apart and count grains without spilling it.